I have an appointment with my neurologist on wednesday evening as im still having symtoms everyday sometimes 24/7 now,its like they got worse when i went up to 160! My syptoms arnt as bad as they were before the propanolol so its helping slightly i feel but since the updose its not working aswell which is weird ,im on 160mgs of propanolol started on 80 mgs aday and have got up to 160 with no issues apart from cold hands,my head has bein foggy and my vision hasnt bein great struggling to consentrate on things i look straight at also my right ear is just randomly clicking wich is a new symptom! Im gona ask for another medication alongside the propanolol i was thinking nori? But im not sure if i should try pitzofien? or how ever you spell it! Any help would be really appreciated thankyou chris
Here’s a medication flowchart that seems to be more or less standard for what to try and when (near the bottom of the page). My only bit of personal advice is to stay away from Pristiq (desvenlafaxine). It’s the cousin of Effexor (venlafaxine) and is sometimes prescribed when you’re taking something that would otherwise interact with Effexor. For instance, I take Wellbutrin and that apparently has the same metabolic pathways as Effexor, so my doctor prescribed me Pristiq. But it’s a nasty drug that is notoriously difficult to stop taking, so that is my warning. SSRIs and SNRIs are usually some of the first drugs tried, but stay away from Pristiq.
Since you mentioned nori, I just started taking it last night (10mg right now). I was disappointed to find that it didn’t help me sleep better, which is my principal symptom/complaint, since it seems to be very nice and sedating for some people but works quite the opposite for others. We will see how it works against the MAV symptoms though, which I know will take at least several weeks to kick in. Good luck to you!
I’d definitely try Nortriptyline or Amitriptyline. I’ve been on Amitriptyline for a few months and have finally been able to go out again (for walks, shopping etc). I’m still not able to return to work but hopefully I will once my dosage has increased. I take 70mg per day at the moment. It’s also worth trying vitamin B tablets and magnesium tablets
I’ve returned to work part time on Amitriptyline (20mg). Miracle drug for me. Eliminated migraines at just 10mg within days and eliminated nausea at 20mg.
I’ve recently added Magnesium supplements. They may reduce the brain wobbles a little bit, but the effect has not been incredible lol.
PS You’ll get there Louise, take your time!!
Jon, I found I had some disturbed sleep with Ami at first but in general it’s helped sleep tremendously.
Thanks James. I think most people who take it say that overall it helps, while most people who say it disturbed their sleep too much didn’t stick with it to give it a chance to do so. I’m willing to ride it out for a while, especially as it really didn’t make my sleep worse last night, it just didn’t make it better.
Thankyou for the replies my appointment is this evening does anyone reccomwnd pitzofen?